Salta al contenuto principale
Passa alla visualizzazione normale.

VALERIA MARRAFFA

Curriculum e ricerca

MARRAFFA VALERIA

VALERIA MARRAFFA

 (MAT/05)

Matematica e Informatica

Insegnamenti

Anno accademico Codice della materia Nome della materia CFU Corso di studi
2022/2023 15856 CALCOLO DIFFERENZIALE E INTEGRALE (MODULO) 6 MATEMATICA
2022/2023 17019 CALCOLO DIFFERENZIALE E INTEGRALE IN UNA VARIABILE (MODULO) 6 SCIENZE FISICHE
2022/2023 04872 MATEMATICA 8 DISEGNO INDUSTRIALE
2022/2023 19303 SERIE DI FUNZIONI E CALCOLO DIFFERENZIALE ED INTEGRALE (MODULO) 6 MATEMATICA

Pubblicazioni

Data Titolo Tipologia Scheda
2021 Stieltjes Differential Inclusions with Periodic Boundary Conditions without Upper Semicontinuity Articolo in rivista Vai
2020 On regulated solutions of impulsive differential equations with variable times Articolo in rivista Vai
2020 Measure differential inclusions: existence results and minimum problems Articolo in rivista Vai
2019 On a step method and a propagation of discontinuity Articolo in rivista Vai
2019 Approximating the solutions of differential inclusions driven by measures Articolo in rivista Vai
2018 Set-valued Brownian motion Articolo in rivista Vai
2018 Closure properties for integral problems driven by regulated functions via convergence results Articolo in rivista Vai
2017 On the integration of Riemann-measurable vector-valued functions Articolo in rivista Vai
2017 Pettis integrability of fuzzy mappings with values in arbitrary Banach spaces Articolo in rivista Vai
2016 Set valued integrability in non separable Fr'{e}chet spaces and applications Articolo in rivista Vai
2016 Variational henstock integrability of banach space valued functions Articolo in rivista Vai
2014 Vector-valued tree martingales. Rocky Mountain Altro Vai
2014 Quadratic Variation of Martingales in Riesz Spaces Articolo in rivista Vai
2013 MR3088363 Reviewed Robdera, Mangatiana A. More on the equivalence properties of Radon-Nikodým property types and complete continuity types of Banach spaces. Int. J. Funct. Anal. Oper. Theory Appl. 5 (2013), no. 1, 49–61. (Reviewer: Valeria Marraffa) 46B20 Recensione in rivista Vai
2013 MR3029186 Reviewed Kuo, Wen-Chi; Vardy, Jessica Joy; Watson, Bruce Alastair Mixingales on Riesz spaces. J. Math. Anal. Appl. 402 (2013), no. 2, 731–738. (Reviewer: Valeria Marraffa) 60G48 Recensione in rivista Vai
2013 MR2966106 Reviewed Shahidi, F. A.; Ganiev, I. G. Vector valued martingale-ergodic and ergodic-martingale theorems. Stoch. Anal. Appl. 30 (2012), no. 5, 916–932. (Reviewer: Valeria Marraffa) 60G48 Recensione in rivista Vai
2012 MR2911371 Reviewed Raja, Matías; Rodríguez, José Scalar boundedness of vector-valued functions. Glasg. Math. J. 54 (2012), no. 2, 325–333. (Reviewer: Valeria Marraffa) 46G10 (28B05) Recensione in rivista Vai
2011 A note on the Banach space of preregular maps Articolo in rivista Vai
2011 On spaces of Bochner and Pettis integrable functions and their set-valued counterparts Capitolo o Saggio Vai
2011 MR2640176 Reviewed Liu, PeiDe; Hou, YouLiang; Wang, MaoFa Weak Orlicz space and its applications to the martingale theory. Sci. China Math. 53 (2010), no. 4, 905–916. (Reviewer: Valeria Marraffa) 60G46 Recensione in rivista Vai
2010 The Fubini and Tonelli Theorems for Product Local Systems Capitolo o Saggio Vai
2010 MR2541232 (2010j:60101) Yong, Jiao; Lihua, Peng; Peide, Liu Atomic decompositions of Lorentz martingale spaces and applications. J. Funct. Spaces Appl. 7 (2009), no. 2, 153–166. (Reviewer: Valeria Marraffa), 60G46 (46B70 46E15) Altro Vai
2010 Operator martingale decomposition and the Radon-Nikodym property in Banach spaces Articolo in rivista Vai
2010 On set-valued cone absolutely summing maps Articolo in rivista Vai
2009 MR2407444 (2009e:60101) Labuschagne, Coenraad C. A. Join-semilattices of integrable set-valued martingales. Thai J. Math. 5 (2007), no. 1, 53--69. (Reviewer: Valeria Marraffa) Altro Vai
2009 On strongly measurable Kurzweil-Henstock type integrable functions Altro Vai
2009 A stochastic integral of operator-valued functions. Altro Vai
2009 MR2376860 (2009e:28048) Khurana, Surjit Singh Weak compactness of vector measures on topological spaces. Publ. Math. Debrecen 72 (2008), no. 1-2, 69--79. (Reviewer: Valeria Marraffa) Altro Vai
2009 The variational McShane integral in locally convex spaces Articolo in rivista Vai
2009 MR2374457 (2009j:28033) Kakihara, Yûichirô Integration with respect to Hilbert-Schmidt class operator valued measures. Applied functional analysis, 263--278, Yokohama Publ., Yokohama, 2007. (Reviewer: Valeria Marraffa) Altro Vai
2008 A characterization of strongly measurable Henstock-Kurzweil integrable functions and weakly continuous operators Articolo in rivista Vai
2008 Product local system and Fubini and Tonelli theorems Altro Vai
2008 Strongly measurable Kurzweil-Henstock type integrable functions and series Articolo in rivista Vai
2007 Variational McShane integral in vector spaces Proceedings (TIPOLOGIA NON ATTIVA) Vai
2007 A Birkhoff type integral and the Bourgain property in a locally convex space Articolo in rivista Vai
2007 A negative answer to a problem of Fremlin and Mendoza Altro Vai
2007 MR2261655 (2007j:28019) Rodríguez, José On integration of vector functions with respect to vector measures. Czechoslovak Math. J. 56(131) (2006), no. 3, 805--825. (Reviewer: Valeria Marraffa) 28B05 (46G10) Altro Vai
2006 On weakly measurable stochastic processes and absolutely summing operators Articolo in rivista Vai
2006 Non absolutely convergent integrals of functions taking values in a locally convex space Articolo in rivista Vai
2006 Riemann type integrals for functions taking values in a locally convex space Articolo in rivista Vai
2005 Stochastic processes of vector valued Pettis and McShane integrable functions Articolo in rivista Vai
2005 A scalar Volterra derivative for the PoU-integral Articolo in rivista Vai
2005 Convergence of Banach lattice valued stochastic processes without the Radon-Nikodyn property Articolo in rivista Vai
2004 A characterization of absolutely summing operators by means of McShane integrable functions Articolo in rivista Vai
2004 A characterization of absolutely summing operators by means of McShane integrable functions Proceedings (TIPOLOGIA NON ATTIVA) Vai
2002 The McShane, Pu and Henstock integrals of banach valued functions Articolo in rivista Vai
2002 An equivalent definition of the vector-valued McShane integral by means of partitions of unity Articolo in rivista Vai